MathSciNet Relay Station
MathSciNet bibliographic data
MR2452877 (2009i:34170) 34K20 (34K40)
Muñoz-Villarragut, Víctor; Novo, Sylvia; Obaya, Rafael Neutral functional differential equations with applications to compartmental systems. SIAM J. Math. Anal. 40 (2008), no. 3, 1003–1028.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement